# SDR AALA990481

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 2-4
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 995 - AFTER TAKEOFF, SEAT WIRING HARNESS AT ROW 2AB SHORTED OUT CAUSING AN ARC AND SMOKE IN FIRST CLASS CABIN.  FLIGHT AIR INTERRUPTED AND RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND SEVERAL WIRES SHORTED TO GROUND ADJACENT TO PASSENGER SEAT 3A FOOT REST.  MAINTENANCE INSTALLED A GROUND GROMMET AND REPAIRED SHORTED WIRING TO POWER FOOT RESTS AT SEAT ROWS 2AB THROUGH 4AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
